It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-05-2012, 10:07 AM   #1
Newbie
(female)
 
Join Date: Oct 2012
Posts: 2
coralcee HB User
Unhappy vaginal muscle twitches

Hi,
I have been having an issue with my boyfriend for several months, at least a year actually. He says that when we go to bed(we sleep entwined with each other) that he can feel constant rhythmic twitches in my vaginal area. I can't feel anything and sometimes I am even asleep already. But he insists that I am always awake and making these muscle movements voluntarily to arouse myself and then I roll away from him to "finish the job"(having an orgasm without him). He refuses to believe that I am unaware of the twitches or that I am sometimes asleep. I did notice not long after starting cymbalta that I was having occasional twitches in my whole leg. For a long time it was only at night but recently I also notice it when I am at rest during the day and it has spread a little to my feet, arms and a couple times my neck. I am now working with my doctor to get off the cymbalta and I also have a lot of stress and anxiety issues right now. But I want to know if it is possible for me to have these vaginal twitches that he can feel but I cannot?

 
Old 10-17-2012, 11:47 AM   #2
Newbie
(male)
 
Join Date: Oct 2012
Location: Canada
Posts: 3
Stanislav HB User
Re: vaginal muscle twitches

Hi Coralcee
I am on 90 mg of Cymbalta taken in the morning. I can tell you that this drug does affect your sexual responses. For me it has made it harder to orgasm, but, after I orgasm I have pulses in my prostate for about a minute. It is weird. I would not discount any side effects that you get. I have recently started taking Lyrica for nerve pain and it has completely ended orgasms for me. Definitely hope this is a short term drug for me. Mixing Cymbalta and Lyrica is definitely asking for sexual side effects! Maybe your boyfriend should roll over and go to sleep and leave you alone. He can finish his own job!!! (if you hear this happening next to you, you can either join in or sleep in peace)

God Bless and take care!

 
Sponsors Lightbulb
   
Old 10-17-2012, 12:21 PM   #3
Newbie
(female)
 
Join Date: Oct 2012
Posts: 2
coralcee HB User
Smile Re: vaginal muscle twitches

Stanislav,
Thanks for your reply. My doctor is actually weaning me off of 90 mg cymbalta/day and putting me back on prozac. I'm hoping that will stop the twitching. Time will tell!

 
Closed Thread

Tags
cymbalta, twitching, vagina



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (17), solofelix (16), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!